# SDR USAA2011041491495

- Difficulty date: April 13, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 74,010 hours, 45,672 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 654656811
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CANNING ON BS 1016 AFT PRESSURE BULKHEAD BETWEEN S9L TO S11L.  REPAIRED AFT PRESSURE BULKHEAD AT BS 1016 BETWEEN S9L TO S11L IAW EA 117698.
